A class of discrete distributions arising from difference of two random variables

Ong, S.H.; Shimizu, K.; Ng, C.M. (2008) A class of discrete distributions arising from difference of two random variables. Computational Statistics & Data Analysis, 52 (3). pp. 1490-1499. ISSN 0167-9473

Full text not available from this repository. (Request a copy)


This paper considers a class of distributions arising from the difference of two discrete random variables belonging to the Panjer family of distributions. Some distributional properties and computation of probabilities are discussed. Goodness of fit and tests of hypotheses involving the likelihood ratio, score and Wald tests have been considered. As an illustration, an application to paired count data is given

Item Type: Article
  1. Ong, S.H.(University of Malaya)
  2. Shimizu, K.(Keio University)
  3. Ng, C.M.(University of Malaya)
Journal or Publication Title: Computational Statistics & Data Analysis
Additional Information: Univ Malaya, Inst Math Sci, Kuala Lumpur 50603, Malaysia
Uncontrolled Keywords: Computer Science; Mathematics
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Faculty of Engineering > School of Mathematics
Depositing User: Mr. Faizal Hamzah
Date Deposited: 12 Dec 2011 10:12
Last Modified: 12 Dec 2011 10:12
URI: http://eprints.um.edu.my/id/eprint/2311

Actions (For repository staff only: Login required)

View Item